# SDR SIMA20131119007

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 23,498 hours, 19,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE CEILING EMERGENCY LIGHT INOPERATIVE.  R & R AFT AISLE CEILING EMERGENCY LIGHT BULB IAW AMM 33-50-08.
